# SDR IPXA2023041292859

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,069 hours, 15,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Gauge
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PRESSURE GAUGE OUT OF POSITION. CAN NOT READ GAUGE. FOUND PRESSUE GAUGE OUT OF POSITION UNABLE TO READ PRESSURE DEFERRED L1 DOOR SLIDE IAW MEL 52-11-01-23R&R MAIN ENTRY DOOR ESCAPE SLIDE IAW AMM 25-61-21-0401 M-806843 CLEAR SEE L/P 569936 ITEM #1 FOR RII EFF SOURCE REF: AIPC 25-61-21-04-010
